Mathematical Model for Flood Risk Evaluation

by Richard M. Shane,
Walter R. Lynn,


Serial Information: Journal of the Hydraulics Division, 1964, Vol. 90, Issue 6, Pg. 1-20


Document Type: Journal Paper

Discussion: DataNotAvailable (See full record)
Discussion: DataNotAvailable (See full record)
Closure: (See full record)

Abstract:

A mathematical model is developed for use with partial-duration data that relates design flow to several different measures of risk. The analysis is based on the Poisson probability law and the probability theory of sums of a random number of random variables. Finally, a statistical procedure is presented for estimating design equation parameters from a partial-duration series of data. A graphical procedure for solving these equations is also presented.



Subject Headings: Risk management | Mathematical models | Hydrologic models | Floods | Mathematics | Parameters (statistics) | Data processing | Probability | Flow measurement | Graphic methods

Services: Buy this book/Buy this article

 

Return to search